My MSAA Community
3,774 members7,218 posts

Ampyra and Biotin

Ampyra and Biotin

I’m starting ampyra tomorrow. I can walk but I’m so SLOW. Hoping that the walking speed and balance improves! I have bruises on my right arm and leg from stumbling into things.

Last time I posted, I was very concerned about my memory. I have quit taking biotin and I’m thinking much clearer and the dizziness has stopped. Has anyone else experienced this?

16 Replies
oldestnewest

Juleigh21 Good luck tomorrow with starting ampyra, I hope that it works for you! Keep us updated when you can!

Glad things have cleared up for you since you stopped the biotin. Have had no experience with it.

Jessie

7 likes
Reply

I hope your starting ampyra tomorrow has the results you are wanting. No experience with biotin. Thanks for posting ~terry

4 likes
Reply

Hi Juleigh, sorry that you have been bruising yourself falling into things. At least you know the cause of it. I have looked into biotin but have never taken it. I don’t think I will now, I have enough trouble with my balance. Take care and all the best with ampyra. Blessings Jimeka 🦋 🍫

3 likes
Reply

Good luck with the ampyra. I've been on it for 3-1/2 years and it helps me, hope it does the same for you.

5 likes
Reply

Can you please tell me if you have experienced any side effects on Ampyra? Thank you.

Reply

No side effects. Good luck. Give it a try

Reply

I just started ampyra two months ago. It’s been like a miracle drug for me! Wish I’d started it five years ago. I’m walking so much better.

4 likes
Reply

Hope u do well with the ampyra!

2 likes
Reply

Hello, please let us know if ampyra helps with your walking. I have a script for it that I haven't filled yet.

What dose of biotin were you taking? I started it a month ago and haven't noticed anything but my dose is only 1000 mcg daily.

1 like
Reply

10000 mcg

1 like
Reply

Good Monday, Juleigh21. I took Ampyra for about 6 years beginning when it was FDA approved and the off-label form, 4-AP, for a few years prior to that. It was a great drug for me until it wasn't. I don't walk, but the Ampyra helped tremendously with my energy level. Two years ago, I started having heart palpitations and vertigo. Since neither are identified side effects of Ampyra, my doctor didn't consider it the cause. I only stopped taking it for insurance issues. Then the side effects stopped! Just a coincidence? Later that year I restarted the Ampyra and the heart palpitations and vertigo returned. So just be aware that you may experience unknown side effects.

2 likes
Reply

Vertigo is a disclosed side effect of Ampyra now.

Reply

I was also taking Ampyra and the and higher dose form was 4AP. It helped me more before it was Àmpyra. I have been taking biotin for two months now. Not long enough for results as they stay about 9 months.

1 like
Reply

Juliegh21 hi. Good luck with the Ampyra. I took it for a few years, no bad side effects but then I had to discontinue because the the patient assistance program that helped me ended. They said it was going generic this year so.... I'm glad to hear you can afford it. Heard the generic will still be pricey too.

1 like
Reply

Hi! I am glad you're going to be taking ampyra. I believe it will improve your walking speed and your balance.

1 like
Reply

Lack of balance is one of its side effects (which doesn't make sense).

Reply

You may also like...